advertisement
Question
Posted by: lee | 2009/02/21

Osteoporosis

Been on Fosamax for ten years now. I am 49. Went for a bone scan last about 2 years ago. What do you think of the long term side affects. I have none that I know of.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lee

Thank you for visiting health24.com.

Fosamax does not really have any longterm side-effects.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lee | 2009/02/21

Forgot to add that it has increased my bone density. But also worried because I am going through menopause. I have no side affects other than my periods have stopped. Should I be going on HRT also. (My score for my hips went to normal after being on fosamax and my spine which was -1.99 improved also slightly. )I

Reply to Lee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement